# SDR SWAA2023082987056

- Difficulty date: August 8, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING 193AL HAS SEVERAL ELONGATED FASTENER HOLES<[01] UPDATED STEP 4 AND 5;[02] VERIFIED STEPS 1;2; IN PARTIAL.;[03] VERIFIED STEPS 4;5 COMPLETE.;[04] DUE TO EXTENT OF DAMAGE PANEL WAS REPLACED WITH A SERVICEABLE UNIT IAW SRM 51-10-02-0G-0 PAR 9.;[05] VERIFIED CORRECTIVE ACTION ITEM 4 AND MEASUREMENTS TABLE.
